Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Frolenkov Dmitry Andreevich
(recent publications)
| by years | scientific publications | by types |



   2021
1. Olga Balkanova, Dmitry Frolenkov, “The second moment of symmetric square $L$-functions over Gaussian integers”, Proc. R. Soc. Edinb., Sect. A, Math., 2021, 1–27 (Published online) , arXiv: 2008.13399  mathnet  crossref  scopus; (Published online)
2. Olga Balkanova, Dmitry Frolenkov, “Non-vanishing of Maass form symmetric square $L$-functions”, J. Math. Anal. Appl., 500:2 (2021), 125148 , 23 pp.  mathnet  crossref  isi  scopus;
3. Olga Balkanova, Dmitry Frolenkov, “Moments of $L$-functions and the Liouville–Green method”, J. Eur. Math. Soc. (JEMS), 23:4 (2021), 1333–1380 , arXiv: 1610.03465  mathnet  crossref  isi  scopus;
4. Olga Balkanova, Dmitry Frolenkov, Morten S. Risager, “Prime geodesics and averages of the Zagier $L$-series”, Math. Proc. Camb. Philos. Soc., 2021, 1–24 (Published online)  mathnet  crossref  scopus; (Published online)

   2020
5. O. Balkanova, G. Bhowmik, D. Frolenkov, N. Raulf, “Mixed moment of $GL(2)$ and $GL(3)$ $L$-functions”, Proc. London Math. Soc. (3), 121:2 (2020), 177–219 , arXiv: 1811.03553  mathnet  crossref  isi  scopus;
6. Dmitry Frolenkov, “The cubic moment of automorphic $L$-functions in the weight aspect”, J. Number Theory, 207:2 (2020), 247–281  mathnet  crossref  mathscinet  zmath  isi  scopus;
7. D. A. Frolenkov, “Nondiagonal terms in the second moment of automorphic $L$-functions”, Sb. Math., 211:8 (2020), 1171–1189  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
8. Olga Balkanova, Dmitry Frolenkov, “Prime geodesic theorem for the Picard manifold”, Adv. Math., 375 (2020), 107377 , 42 pp., arXiv: 1804.00275  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 2);

   2019
9. Olga Balkanova, Dmitry Frolenkov, “Bounds for a spectral exponential sum”, J. London Math. Soc., 99:2 (2019), 249–272 , arXiv: 1803.04201  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 8)
10. Olga Balkanova, Dimitrios Chatzakos, Giacomo Cherubini, Dmitry Frolenkov, Niko Laaksonen, “Prime geodesic theorem in the 3-dimensional hyperbolic space”, Trans. Amer. Math. Soc., 372:8 (2019), 5355–5374 , arXiv: 1712.00880  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 6)
11. Olga Balkanova, Gautami Bhowmik, Dmitry Frolenkov, Nicole Raulf, “A mean value result for a product of $GL(2)$ and $GL(3)$ $L$-functions”, Mathematika, 65:3 (2019), 743–762 , arXiv: 1710.01388  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
12. Olga Balkanova, Dmitry Frolenkov, “Sums of Kloosterman sums in the prime geodesic theorem”, Q. J. Math., 70:2 (2019), 649–674 , arXiv: 1803.04206  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 4)
13. Olga Balkanova, Dmitry Frolenkov, “Convolution formula for the sums of generalized Dirichlet L-functions”, Rev. Mat Iberoam, 35:7 (2019), 1973–1995 , arXiv: 1709.01365  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2018
14. Olga Balkanova, Dmitry Frolenkov, “Non-vanishing of automorphic $L$-functions of prime power level”, Monatsh. Math., 185:1 (2018), 17–41 , arXiv: 1605.02434  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
15. Olga Balkanova, Dmitry Frolenkov, “The mean value of symmetric square $L$-functions”, Algebra Number Theory, 12:1 (2018), 35–59 , arXiv: 1610.06331  mathnet  crossref  mathscinet  isi (cited: 7)  scopus (cited: 9)

   2017
16. Olga Balkanova, Dmitry Frolenkov, “New error term for the fourth moment of automorphic $L$-functions”, J. Number Theory, 173 (2017), 293–303  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
17. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line”, Izv. Math., 81:2 (2017), 239–268  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 2)
18. Olga G. Balkanova, Dmitry A. Frolenkov, “On the binary additive divisor problem”, Proc. Steklov Inst. Math., 299 (2017), 44–49  mathnet  crossref  crossref  mathscinet  mathscinet  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
19. V. A. Bykovskii, D. A. Frolenkov, “The average length of finite continued fractions with fixed denominator”, Sb. Math., 208:5 (2017), 644–683  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus
20. Olga Balkanova, Dmitry Frolenkov, “The first moment of cusp form $L$-functions in weight aspect on average”, Acta Arith., 181:3 (2017), 197–208 , arXiv: 1703.00742  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)

   2016
21. Olga G. Balkanova, Dmitry A. Frolenkov, “A uniform asymptotic formula for the second moment of primitive $L$-functions on the critical line”, Proc. Steklov Inst. Math., 294 (2016), 13–46  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 4)

   2015
22. V. A. Bykovskii, D. A. Frolenkov, “Some integral representations of hypergeometric function”, FEMJ, 15:1 (2015), 38–40  mathnet  elib
23. D. A. Frolenkov, “On the uniform bounds on hypergeometric function”, Dal'nevost. Mat. Zh., 15:2 (2015), 289–298  mathnet  elib
24. V. A. Bykovskii, D. A. Frolenkov, “On the second moment of L-series of holomorphic cusp forms on the critical line”, Dokl. Math., 92:1 (2015), 417–420  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)
25. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formula for the convolution of a generalized divisor function”, Dokl. Math., 92:3 (2015), 670–673  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
26. I. D. Kan, D. A. Frolenkov, “A strengthening of a theorem of Bourgain and Kontorovich”, Izv. Math., 78:2 (2014), 293–353  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)
27. D. A. Frolenkov, I. D. Kan, “A strengthening of a theorem of Bourgain–Kontorovich II”, Moscow J. Combin. Number Theory, 4:1 (2014), 78–117  mathnet  mathscinet  zmath

   2013
28. D. A. Frolenkov, K. Soundararajan, “A generalization of the Pólya–Vinogradov inequality”, Ramanujan J., 31:3 (2013), 271–279  mathnet  crossref  mathscinet  zmath  isi (cited: 14)  scopus (cited: 16)

   2012
29. D. A. Frolenkov, “The mean value of Frobenius numbers with three arguments”, Izv. Math., 76:4 (2012), 760–819  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)
30. D. A. Frolenkov, “Asymptotic behaviour of the first moment of the number of steps in the by-excess and by-deficiency Euclidean algorithms”, Sb. Math., 203:2 (2012), 288–305  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
31. D. A. Frolenkov, “A numerically explicit version of the Pólya-Vinogradov inequality”, Mosc. J. Comb. Number Theory, 1:3 (2011), 25–41  mathscinet  zmath  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021